# SDR AWXA200700790

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 29,198 hours, 11,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 057498
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - BC-6 CHECK - NR# 5980805, EMERGENCY RIGHT MID CABIN POWER SUPPLY UNIT INDICATES UNIT FAILURE DURING TEST.  CHARGED AND OPERATIONAL CHECKED THE EMERGENCY RIGHT MID CABIN EMERGENCY BATTERY IAW A319 AMM, 33-51-00.
